# SDR AALA201905099011

- Difficulty date: May 8, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N967UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000211
- Aircraft time: 25,144 hours, 18,731 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: FLIGHT CREW DECLARED AN EMERGENCY INTO BOS ON ACCOUNT OF FLAPS PROBLEM. LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE. MAINTENANCE ACCOMPLISHED OPERATIONAL TEST ON FLAP/SLAT SYSTEMS IAW AMM 27-50-00, NO FAULTS NOTED, NO HISTORY.
